# SDR SWIA200110473

- Difficulty date: November 21, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 8,203 hours, 12,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLE FOR RIGHT FLOOR PROP AT FRAME 13 CRACKED.  REMOVED AND REPLACED BRACKET AT FRAME 13 RIGHT FLOOR PROP WITH A NEW PART.  P/N:  120-08000-001.
